# SDR DALA2024020601601

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CRACK INDICATION ON FRAME 16 LH SIDE IN INTERCOSTAL FITTING OPEN FASTE NER HOLE H1 AT DOOR STOP FITTING 7 POSITION. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING LOCATED BTW FR15 TO FR16 AT LEVEL DOOR STOP FITTING #7 LH SIDE AS PER A319 SRM 51-72-11. (0186775)
